# SDR SIMA982571

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3662 - ROW 12 FLOOR PROXIMITY LIGHTS DO NOT ILLUMINATE.  OPENED MEL.  REMOVED AND REPLACED BULB AT ROW 12.  OPERATIONAL CHECK GOOD.  MEL CLEARED.  (X)
